# SDR B4MR98040

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504MG
- Make and model: Boeing 727191
- Aircraft serial: 19395
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Ws 546
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND NR 13 SPOILER ACTUATOR / FLAP TRANS ATTACH FITTING CRACKED APPROXIMATELY WS 546. REMOVED AND REPLACED BRACKET IAW AIA EDR NR B205594 AND B727 SRM 51-30-2 AND 51-10-1.  CORROSION TASK CARD NUMBER C57-581-03.  NON-ROUTINE TASK CARD NUMBER 115289.  AMERICAN INTERNATIONAL AIRWAYS INC (B4MR567J) ACCOMPLISHING COOK AIRCRAFT LEASING WORKSCOPE FOR PURCHASE UPON COMPLETION.
